# SDR MALA010473

- Difficulty date: April 24, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LOWER FLANGES AND SIDE OF WEB AT BL 0 AT FS STA 294 TO STA 40L. MAINTENANCE REPLACED SEAT TRACK PARTIAL AS RECOMMENDED IN SAAB STATEMENT 72SDS1560.  FOR CORRECTIVE ACTION SEE CELSIUS WO 19645 TASK 1504.
